Analytical solution of flow coefficients for a uniformly distributed porous channel

Junye Wang, Zengliang Gao, Guohui Gan, Dongdi Wu

Research output: Contribution to journalJournal Articlepeer-review

70 Citations (Scopus)

Abstract

A general theoretical model is introduced to calculate flow distribution and pressure drop in a channel with porous wall. Analytical solution of nonlinear ordinary differential equations, based on the varying flow coefficients, was obtained, and comparison was made with the solution with flow coefficients. Predicted flow distribution agrees well with experimental data.

Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalChemical Engineering Journal
Volume84
Issue number1
DOIs
Publication statusPublished - 15 Sep. 2001

Keywords

  • Dividing flow
  • Flow distribution
  • Gas distributor
  • Manifolds
  • Porous pipe
  • Radial flow reactor

Fingerprint

Dive into the research topics of 'Analytical solution of flow coefficients for a uniformly distributed porous channel'. Together they form a unique fingerprint.

Cite this